This is my first time in the depression forum. I am usually in the Crohn's Disease forum. Anyway, I have struggled with depression and anxiety including PTSD since high school, and have been on Paxil, Zoloft, trazodone, and was currently started on Prozac for 2 weeks, and today I started the Wellbutrin. My Dr had me start the prozac first so that the Wellbutrin wouldn't cause me the anxiety as much. She intends to have me stop the prozac in a few weeks and then only be on the Wellbutrin in the AM and the trazodone at night. I have a few questions:
1) Does this sound like an OK plan?
2) It seems like the prozac is causing me orgasm diffculties (I know SSRIs are infamous for this), will the wellbutrin do this? It's not listed as a side effect in my Nursing Drug handbook, but I wanted to hear from actual people who have taken the drugs! Which drug causes the least amount of these side effects?
3) Has anyone experienced weight gain or weight loss on wellbutrin?
Thanks everyone! Also, I am a nurse so feel free to explain in medical terms! I understand!
Finally Dx- April 13 2007 (age 26) ilio-crohn's-colitis. Surgeries:appendectomy, cholecystectomy, tonsillectomy, pinidal cyst removed,emergency abdominal surgery for hemorrhaging ovary from burst ovarian cyst, LEEPcervix, emergency abdominal surgery for grapefruit sized ovarian cyst removal, D and C of uterus, lumpectomy of breast.
MEDS: remicade, prednisone, Asacol TID, protonix, metformin, buspar, trazodone, multi V, B complex, flaxseed. Vegetarian, leaning towards vegan. no nuts, seeds, or wheat.
Many allergies. Polycystic ovarian syndrome, anxiety, depression, ITP
Every tool is a weapon if you hold it right ~ Ani Difranco